Alert archive / Colorado / Wind Advisories in 2011
Wind Advisory 6, NWS Grand Junction, CO
NWS Grand Junction, CO issued this wind advisory at Apr 29, 2011, 4:00 AM MDT for 12 counties in Colorado; Grand County, San Juan County, Utah. It took effect at Apr 29, 2011, 12:00 PM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2011, 4:00 AM MDT (10:00 UTC)
- In effect from
- Apr 29, 2011, 12:00 PM MDT
- Expired
- Apr 29, 2011, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Grand Junction, CO
Counties Archuleta County, CO, Delta County, CO, Dolores County, CO, Eagle County, CO, Garfield County, CO, Gunnison County, CO, La Plata County, CO, Mesa County, CO, Montezuma County, CO, Montrose County, CO, Pitkin County, CO, San Miguel County, CO, Grand County, UT, San Juan County, UT
The radar
The Grand Junction radar (KGJX), 75 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 10.0 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3691 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
562 WWUS75 KGJT 291000 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 400 AM MDT FRI APR 29 2011 ...ANOTHER SHOT OF COLD AIR RETURNS TO COLORADO... .A STRONG COLD FRONT WILL MOVE THROUGH WESTERN COLORADO TODAY AND BRING MORE COLD AIR AND STRONG WIND GUSTS TO THE CENTENNIAL STATE. ONCE THE FRONT MOVES TO THE EAST FRIDAY NIGHT...CLEARING SKIES ARE EXPECTED AS COLD AIR FILTERS DOWN FROM THE NORTHWEST. LOW TEMPERATURES ARE EXPECTED TO DROP TO MID TO UPPER 20S FOR MANY COLORADO VALLEYS BY SATURDAY MORNING. COZ006-007-011-021-291800- /O.NEW.KGJT.WI.Y.0006.110429T1800Z-110430T0300Z/ /O.CON.KGJT.FZ.A.0003.110430T0600Z-110430T1500Z/ GRAND VALLEY-DEBEQUE TO SILT CORRIDOR- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- FOUR CORNERS/UPPER DOLORES RIVER- INCLUDING THE CITIES OF...GRAND JUNCTION...FRUITA...PALISADE... RIFLE...SILT...PARACHUTE...MESA...CEDAREDGE...DELTA...HOTCHKISS... MONTROSE...CORTEZ...DOVE CREEK...MANCOS 400 AM MDT FRI APR 29 2011 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * TIMING...FROM NOON THROUGH 9 PM MDT. * WINDS...SUSTAINED WEST WINDS 15 TO 30 MPH WITH GUSTS TO 45 MPH. * VISIBILITY...LOCAL AREAS OF BLOWING DUST WILL OCCUR. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE TRAVEL DIFFICULT...ESPECIALLY HIGH PROFILE AND LIGHT WEIGHT VEHICLES. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING. * TIMING...FRIDAY NIGHT INTO SATURDAY MORNING * TEMPERATURES...MID TO UPPER 20S WITH SOME VALLEYS HOVERING NEAR 30 DEGREES. * IMPACTS...FRUIT TREES AND OTHER TEMPERATURE SENSITIVE VEGETATION MAY BE AT RISK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$ COZ008-014-020-022-023-UTZ022-027-029-291800- /O.NEW.KGJT.WI.Y.0006.110429T1800Z-110430T0300Z/ CENTRAL COLORADO RIVER BASIN-UPPER GUNNISON RIVER VALLEY- PARADOX VALLEY/LOWER DOLORES RIVER-ANIMAS RIVER BASIN- SAN JUAN RIVER BASIN-SOUTHEAST UTAH-ARCHES/GRAND FLAT- CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...GLENWOOD SPRINGS...EAGLE...CARBONDALE... GUNNISON...CIMARRON...GATEWAY...NUCLA...DURANGO...BAYFIELD... IGNACIO...PAGOSA SPRINGS AND VICINITY...BLANDING...BLUFF... MEXICAN HAT...MOAB...CASTLE VALLEY...THOMPSON SPRINGS 400 AM MDT FRI APR 29 2011 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * TIMING...FROM NOON THROUGH 9 PM MDT. * WINDS...SUSTAINED WEST WINDS 15 TO 30 MPH WITH GUSTS TO 45 MPH. * VISIBILITY...LOCAL AREAS OF BLOWING DUST WILL OCCUR. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE TRAVEL DIFFICULT...ESPECIALLY HIGH PROFILE AND LIGHT WEIGHT VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$
3 follow-up statements
237 WWUS75 KGJT 291455 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 855 AM MDT FRI APR 29 2011 ...ANOTHER SHOT OF COLD AIR RETURNS TO COLORADO... .A STRONG COLD FRONT WILL MOVE THROUGH WESTERN COLORADO TODAY AND BRING MORE COLD AIR AND STRONG WIND GUSTS TO THE CENTENNIAL STATE. ONCE THE FRONT MOVES TO THE EAST FRIDAY NIGHT...CLEARING SKIES ARE EXPECTED AS COLD AIR FILTERS DOWN FROM THE NORTHWEST. LOW TEMPERATURES ARE EXPECTED TO DROP TO MID TO UPPER 20S FOR MANY COLORADO VALLEYS BY SATURDAY MORNING. COZ006-007-011-021-292300- /O.UPG.KGJT.FZ.A.0003.110430T0600Z-110430T1500Z/ /O.NEW.KGJT.FZ.W.0004.110430T0600Z-110430T1500Z/ /O.NEW.KGJT.FZ.A.0004.110501T0600Z-110501T1500Z/ /O.CON.KGJT.WI.Y.0006.110429T1800Z-110430T0300Z/ GRAND VALLEY-DEBEQUE TO SILT CORRIDOR- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- FOUR CORNERS/UPPER DOLORES RIVER- INCLUDING THE CITIES OF...GRAND JUNCTION...FRUITA...PALISADE... RIFLE...SILT...PARACHUTE...MESA...CEDAREDGE...DELTA...HOTCHKISS... MONTROSE...CORTEZ...DOVE CREEK...MANCOS 855 AM MDT FRI APR 29 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT SATURDAY... ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT SATURDAY. THE FREEZE WATCH FOR TONIGHT IS NO LONGER IN EFFECT. A NEW FREEZE WATCH HAS ALSO BEEN ISSUED AND IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * TIMING...FROM NOON THROUGH 9 PM MDT. * WINDS...SUSTAINED WEST WINDS 15 TO 30 MPH WITH GUSTS TO 45 MPH. * VISIBILITY...LOCAL AREAS OF BLOWING DUST WILL OCCUR. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE TRAVEL DIFFICULT... ESPECIALLY HIGH PROFILE AND LIGHT WEIGHT VEHICLES. A FREEZE WARNING IS NOW IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING. * TIMING...FRIDAY NIGHT INTO SATURDAY MORNING * TEMPERATURES...MID TO UPPER 20S WITH SOME VALLEYS HOVERING NEAR 30 DEGREES. * IMPACTS...FRUIT TREES AND OTHER TEMPERATURE SENSITIVE VEGETATION MAY BE AT RISK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ UTZ022-027-029-292300- /O.NEW.KGJT.FZ.W.0004.110430T0600Z-110430T1500Z/ /O.NEW.KGJT.FZ.A.0004.110501T0600Z-110501T1500Z/ /O.CON.KGJT.WI.Y.0006.110429T1800Z-110430T0300Z/ SOUTHEAST UTAH-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...BLANDING...BLUFF...MEXICAN HAT...MOAB... CASTLE VALLEY...THOMPSON SPRINGS 855 AM MDT FRI APR 29 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT SATURDAY... ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT SATURDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * TIMING...FROM NOON THROUGH 9 PM MDT. * WINDS...SUSTAINED WEST WINDS 15 TO 30 MPH WITH GUSTS TO 45 MPH. * VISIBILITY...LOCAL AREAS OF BLOWING DUST WILL OCCUR. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE TRAVEL DIFFICULT... ESPECIALLY HIGH PROFILE AND LIGHT WEIGHT VEHICLES. A FREEZE WARNING IS NOW IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING. * TIMING...FRIDAY NIGHT INTO SATURDAY MORNING * TEMPERATURES...MID TO UPPER 20S WITH SOME VALLEYS HOVERING NEAR 30 DEGREES. * IMPACTS...FRUIT TREES AND OTHER TEMPERATURE SENSITIVE VEGETATION MAY BE AT RISK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ COZ008-014-020-022-023-292300- /O.CON.KGJT.WI.Y.0006.110429T1800Z-110430T0300Z/ CENTRAL COLORADO RIVER BASIN-UPPER GUNNISON RIVER VALLEY- PARADOX VALLEY/LOWER DOLORES RIVER-ANIMAS RIVER BASIN- SAN JUAN RIVER BASIN- INCLUDING THE CITIES OF...GLENWOOD SPRINGS...EAGLE...CARBONDALE... GUNNISON...CIMARRON...GATEWAY...NUCLA...DURANGO...BAYFIELD... IGNACIO...PAGOSA SPRINGS AND VICINITY 855 AM MDT FRI APR 29 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * TIMING...FROM NOON THROUGH 9 PM MDT. * WINDS...SUSTAINED WEST WINDS 15 TO 30 MPH WITH GUSTS TO 45 MPH. * VISIBILITY...LOCAL AREAS OF BLOWING DUST WILL OCCUR. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE TRAVEL DIFFICULT... ESPECIALLY HIGH PROFILE AND LIGHT WEIGHT VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$
566 WWUS75 KGJT 292302 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 502 PM MDT FRI APR 29 2011 ...ANOTHER SHOT OF COLD AIR FOR WESTERN COLORADO TONIGHT AND THIS WEEKEND... .A STRONG COLD FRONT WILL CONTINUE TO MOVE SOUTHWARD ACROSS SOUTHEAST UTAH AND SOUTHWEST COLORADO LATE THIS AFTERNOON AND INTO THE EVENING. STRONG WINDS AHEAD OF THE FRONT WILL CONTINUE TO IMPACT THE FOUR CORNERS REGION AND A WIND ADVISORY WILL CONTINUE THROUGH 9 PM FOR THOSE AREAS. NORTH OF THE FRONT WINDS...THOUGH STILL BLUSTERY...HAVE DECREASED AND THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED ACROSS THE CENTRAL VALLEYS. ONCE THE COLD FRONT SLIDES SOUTH OF UTAH AND COLORADO...COLD AIR FILTERING DOWN FROM THE NORTHWEST COMBINED WITH CLEARING SKIES WILL BRING LOW TEMPERATURES TO THE MID TO UPPER 20S FOR MANY COLORADO VALLEYS BY SATURDAY MORNING. COZ006-007-011-UTZ027-300715- /O.CAN.KGJT.WI.Y.0006.000000T0000Z-110430T0300Z/ /O.CON.KGJT.FZ.W.0004.110430T0600Z-110430T1500Z/ /O.CON.KGJT.FZ.A.0004.110501T0600Z-110501T1500Z/ GRAND VALLEY-DEBEQUE TO SILT CORRIDOR- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-ARCHES/GRAND FLAT- INCLUDING THE CITIES OF...GRAND JUNCTION...FRUITA...PALISADE... RIFLE...SILT...PARACHUTE...MESA...CEDAREDGE...DELTA...HOTCHKISS... MONTROSE...MOAB...CASTLE VALLEY...THOMPSON SPRINGS 502 PM MDT FRI APR 29 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT SATURDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS CANCELLED THE WIND ADVISORY AS WINDS HAVE DECREASED IN THE WAKE OF THE COLD FRONT. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT SATURDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. * TIMING...FRIDAY NIGHT INTO SATURDAY MORNING * TEMPERATURES...MID TO UPPER 20S WITH SOME VALLEYS HOVERING NEAR 30 DEGREES. * IMPACTS...FRUIT TREES AND OTHER TEMPERATURE SENSITIVE VEGETATION MAY BE AT RISK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ COZ008-014-020-300015- /O.CAN.KGJT.WI.Y.0006.000000T0000Z-110430T0300Z/ CENTRAL COLORADO RIVER BASIN-UPPER GUNNISON RIVER VALLEY- PARADOX VALLEY/LOWER DOLORES RIVER- INCLUDING THE CITIES OF...GLENWOOD SPRINGS...EAGLE...CARBONDALE... GUNNISON...CIMARRON...GATEWAY...NUCLA 502 PM MDT FRI APR 29 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS CANCELLED THE WIND ADVISORY AS WINDS HAVE DECREASED IN THE WAKE OF THE COLD FRONT. $$ COZ021-UTZ022-029-300715- /O.CON.KGJT.FZ.W.0004.110430T0600Z-110430T1500Z/ /O.CON.KGJT.WI.Y.0006.000000T0000Z-110430T0300Z/ /O.CON.KGJT.FZ.A.0004.110501T0600Z-110501T1500Z/ FOUR CORNERS/UPPER DOLORES RIVER-SOUTHEAST UTAH- CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...CORTEZ...DOVE CREEK...MANCOS... BLANDING...BLUFF...MEXICAN HAT 502 PM MDT FRI APR 29 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT SATURDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT SATURDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 45 MPH. * VISIBILITY...LOCAL AREAS OF BLOWING DUST WILL OCCUR REDUCING VISIBILITY TO LESS THAN 3 MILES IN SOME AREAS. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE TRAVEL DIFFICULT... ESPECIALLY HIGH PROFILE AND LIGHT WEIGHT VEHICLES. A FREEZE WARNING IS IN EFFECT LATE TONIGHT THROUGH SATURDAY MORNING. * TEMPERATURES...MID TO UPPER 20S WITH SOME VALLEYS HOVERING NEAR 30 DEGREES. * IMPACTS...FRUIT TREES AND OTHER TEMPERATURE SENSITIVE VEGETATION MAY BE AT RISK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ COZ022-023-300300- /O.CON.KGJT.WI.Y.0006.000000T0000Z-110430T0300Z/ ANIMAS RIVER BASIN-SAN JUAN RIVER BASIN- INCLUDING THE CITIES OF...DURANGO...BAYFIELD...IGNACIO... PAGOSA SPRINGS AND VICINITY 502 PM MDT FRI APR 29 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 45 MPH. * VISIBILITY...LOCAL AREAS OF BLOWING DUST WILL OCCUR REDUCING VISIBILITY TO LESS THAN 3 MILES IN SOME AREAS. * IMPACTS...STRONG AND GUSTY WINDS CAN MAKE TRAVEL DIFFICULT... ESPECIALLY HIGH PROFILE AND LIGHT WEIGHT VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$
526 WWUS75 KGJT 300259 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 859 PM MDT FRI APR 29 2011 ...ANOTHER SHOT OF COLD AIR FOR WESTERN COLORADO TONIGHT AND THIS WEEKEND... .A STRONG COLD FRONT HAS PASSED SOUTH OF THE REGION AND COLD AIR WAS FILTERING DOWN FROM THE NORTHWEST. THE INFLUX OF COLDER AIR COMBINED WITH CLEARING SKIES WILL BRING LOW TEMPERATURES TO THE MID TO UPPER 20S FOR MANY COLORADO VALLEYS BY SATURDAY MORNING. COLD AIR WILL LINGER AND MAY BRING ANOTHER ROUND OF FREEZING TEMPERATURES TO THE LOWER VALLEYS SATURDAY NIGHT AS WELL. COZ021-UTZ022-029-301100- /O.EXP.KGJT.WI.Y.0006.000000T0000Z-110430T0300Z/ /O.CON.KGJT.FZ.W.0004.110430T0600Z-110430T1500Z/ /O.CON.KGJT.FZ.A.0004.110501T0600Z-110501T1500Z/ FOUR CORNERS/UPPER DOLORES RIVER-SOUTHEAST UTAH- CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...CORTEZ...DOVE CREEK...MANCOS... BLANDING...BLUFF...MEXICAN HAT 859 PM MDT FRI APR 29 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT SATURDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 PM MDT THIS EVENING AS WINDS HAVE DECREASED IN THE WAKE OF THE FRONT WHICH PASSED THROUGH THE AREA EARLIER THIS EVENING. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT SATURDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. A FREEZE WARNING IS IN EFFECT LATE TONIGHT THROUGH SATURDAY MORNING. * TIMING...FRIDAY NIGHT INTO SATURDAY MORNING...THEN POSSIBLY AGAIN FROM MIDNIGHT SATURDAY INTO SUNDAY MORNING. * TEMPERATURES...MID TO UPPER 20S WITH SOME VALLEYS HOVERING NEAR 30 DEGREES. * IMPACTS...FRUIT TREES AND OTHER TEMPERATURE SENSITIVE VEGETATION MAY BE AT RISK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ COZ022-023-300400- /O.EXP.KGJT.WI.Y.0006.000000T0000Z-110430T0300Z/ ANIMAS RIVER BASIN-SAN JUAN RIVER BASIN- INCLUDING THE CITIES OF...DURANGO...BAYFIELD...IGNACIO... PAGOSA SPRINGS AND VICINITY 859 PM MDT FRI APR 29 2011 ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 PM MDT THIS EVENING AS WINDS HAVE DECREASED IN THE WAKE OF THE COLD FRONT WHICH PASSED THROUGH THE AREA EARLIER THIS EVENING. $$ COZ006-007-011-UTZ027-301100- /O.CON.KGJT.FZ.W.0004.110430T0600Z-110430T1500Z/ /O.CON.KGJT.FZ.A.0004.110501T0600Z-110501T1500Z/ GRAND VALLEY-DEBEQUE TO SILT CORRIDOR- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-ARCHES/GRAND FLAT- INCLUDING THE CITIES OF...GRAND JUNCTION...FRUITA...PALISADE... RIFLE...SILT...PARACHUTE...MESA...CEDAREDGE...DELTA...HOTCHKISS... MONTROSE...MOAB...CASTLE VALLEY...THOMPSON SPRINGS 859 PM MDT FRI APR 29 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT SATURDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT SATURDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. * TIMING...FRIDAY NIGHT INTO SATURDAY MORNING...THEN POSSIBLY AGAIN FROM MIDNIGHT SATURDAY INTO SUNDAY MORNING. * TEMPERATURES...MID TO UPPER 20S WITH SOME VALLEYS HOVERING NEAR 30 DEGREES. * IMPACTS...FRUIT TREES AND OTHER TEMPERATURE SENSITIVE VEGETATION MAY BE AT RISK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this wind advisory went out at Apr 28, 2:39 PM MDT, 13 hours 21 minutes earlier.
Area forecast discussion, Apr 28, 2:39 PM MDT, 13 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
239 PM MDT THU APR 28 2011
.SHORT TERM...TONIGHT THROUGH SUNDAY...
ACTIVE WEEKEND IN THE WORKS WITH RAIN...SNOW...WIND...FREEZING TEMPS
AND FIRE CONCERNS ALL THROWN IN THE MIX. REMAINDER OF TODAY WILL
SEE THE WARM-UP CONTINUING WITH MOSTLY SUNNY SKIES ACROSS UTAH AND
COLORADO.
TONIGHT AND EARLY TOMORROW MORNING...A STRONG COLD FRONT AND ASSOD
UPPER LEVEL TROF WILL APPROACH FROM THE NW INCREASING PRECIP CHANCES
FOR EXTREME NERN UT INTO NW CO WHILE ALSO TIGHTENING UP THE PRESSURE
GRADIENT. FORECAST SKEW-T DATA...H7 WINDS...ALL CORROBORATE NICELY
WITH SOME STRONGER WINDS MIXING DOWN TO THE SFC WITH WINDS PICKING
UP IN SPEED LATE FRI MORNING INTO THE AFTN. HIGHEST WIND SPEEDS ARE
EXPECTED ALONG AND JUST BEHIND THE COLD FRONT WHICH WILL START
MOVING THRU EARLY FRI MORNING AND HAVE PUSHED THRU ENTIRE CWA BY
FRI EVENING. HELD OFF ON ISSUING WIND ADVISORY SINCE BELIEVE SPEEDS
WILL BE JUST BELOW CRITERIA BUT THAT BEING SAID...THEY WILL STILL
NEED TO BE MONITORED AND WINDY CONDITIONS WILL BE THE NORM ACROSS
THE REGION. THESE WINDS HAVE ALSO INCREASED FIRE WX CONCERNED AS
DESCRIBED IN FIRE SECTION BELOW.
AS THE FRONT MOVES THROUGH...PRECIP CHANCES WILL PICK UP N OF I-70
WITH BEST CHANCES OVER NRN MTNS...AND THEN TRANSLATING SWRD TO CENT
MTNS BY EARLY AFTN. NAM12/GFS40 CONTINUE TO HIGHLIGHT ACCUMULATING
SNOW FOR THOSE AREAS AND THE LATEST RUN IS NO DIFFERENT. AM
EXPECTING 4 TO 8 INCHES OF NEW SNOW FOR NRN/CENT MTNS FROM FRIDAY
MORNING THRU NOON SATURDAY. SNOW LEVELS WILL START NEAR 8000FT
FRIDAY MORNING AND THEN DROP TO MTN BASES AFTER FROPA. AS USUAL...
NWLY WINDFLOW AFTER FRONTAL PASSAGE WILL KEEP SNOW GOING FOR NRN/CENT
MTNS THRU SATURDAY MORNING. FOR THOSE TRAVELLING OVER MOUNTAIN
PASSES FOR THE WEEKEND...HAZARDOUS CONDITIONS CAN BE EXPECTED WITH
SNOW AND ICE. FOR THESE REASONS...ISSUED LOW-END ADVISORY FOR
SNOW AMOUNTS FOR THOSE CO ZONES 4 10 12 13. MODELS CONTINUE TO
HIGHLIGHT BULK OF MOISTURE TO FALL IN AND AROUND CONTINENTAL DIVIDE
AS PREVIOUSLY DISCUSSED WITH MORE SHOWERY TYPE PRECIP ALONG/BEHIND
FRONT SO FORECAST FOLLOWS SUIT. AS THE FRONT MOVES THRU...SHOWERS
WILL INCREASE AS WILL SURFACE WINDS BUT IT WILL BE SHORT-LIVED AS
POWERFUL OVERHEAD JET QUICKLY PUSHES SYSTEM TO THE E. SOME DECENT
FRONTOGENETICAL FORCING SHOWING UP ALONG WITH DIVERGENCE ALOFT BUT
RAPIDLY WEAKENS AND PERSISTS FOR SUCH A SHORT TIME...WENT AHEAD AND
DROPPED POP/QPF AND AREAL COVERAGE FOR AREAS W OF THE MTNS.
FOR FRI NIGHT/SAT MORNING....CLEARING CONDITIONS FROM W TO E AND
STRONG H7 CAA OF -10 TO -12C...EXCEPT MTNS WHICH WILL STAY UNDER
CLOUD COVER...WILL ALLOW ANOTHER NIGHT OF SUB-FREEZING TEMPS
PROMPTING ISSUANCE OF FREEZE WATCH FOR CO ZONES 6 7 11 21.
NAM12 DEPICTS AXIS OF UPPER LEVEL TROF FIRMLY ENTRENCHED OVER CWA
SAT MORNING WITHOUT MUCH MOVEMENT THRU SAT NIGHT. VERY LOW MOISTURE
CONTENT AND INCREASING STABILITY WILL KEEP PRECIP TO A MINIMUM
THOUGH LINGERING CLOUDS CAN BE EXPECTED FOR MUCH OF THE AREA. MODELS
ARE NOW HINTING AT UPPER LEVEL TROF BECOMING CLOSED LOW EARLY SUNDAY
MORNING AS INVERTED TROF APPROACHES FROM THE EAST BRINGING A CHANCE
FOR PRECIP OVER PAGOSA SPRINGS AND SAN JUANS. WILL BE INTERESTING TO
SEE HOW THIS PLAYS OUT SINCE RETROGRADING WAVES ARE SOMEWHAT UNCOMMON
THOUGH NOT UNHEARD OF.
TEMPS WILL BOUNCE AROUND OVER THE WEEKEND WITH NORMAL TEMPS THRU
TOMORROW...DROPPING ANOTHER 20 DEG OR SO FOR MOST PLACES SATURDAY
AFTER THE FRONT PASSES BEFORE REBOUNDING ABOUT 10 DEG PER DAY THRU
REMAINDER OF SHORT-TERM.
.LONG TERM...SUNDAY NIGHT THROUGH THURSDAY...
THE MODEL TREND IS TO SLOW THE EVOLUTION TO A MORE BENIGN PATTERN IN
THE WAKE OF THIS WEEKENDS LOW PRESSURE TROUGH. THE 12Z RUNS KEEP
SOME SHOWERS ALONG THE DIVIDE IN THE NORTHWEST FLOW THROUGH SUNDAY
NIGHT. THEREFORE UPPED POPS A LITTLE ON THE FAVORED NORTH-FACING
SLOPES. ANY SHOWERS WILL PROBABLY BE ON THE LIGHT SIDE...
DIMINISHING LATE SUNDAY NIGHT. TEMPERATURES WILL REMAIN WELL BELOW
NORMAL INTO MONDAY...POSSIBLY DROPPING BELOW FREEZING IN THE CENTRAL
AND SOUTHERN VALLEYS MONDAY MORNING.
THEN BY TUESDAY...DRIER AND WARMER CONDITIONS ARE EXPECTED AS THE
STORM TRACK SHIFTS TO THE NORTH. AS SHORTWAVES PASS ACROSS THE
NORTHERN TIER STATES...WINDS WILL INCREASE ACROSS OUR AREA AT
TIMES...BUT WITH LOW CONFIDENCE IT LOOKS LIKE PRECIPITATION WILL
GENERALLY STAY TO THE NORTH. MODELS CONTINUE TO SHOW SOME DIFFERENCES
IN THE TIMING AND TRACK. THE ECMWF BRINGS A SHORTWAVE ACROSS THE
NORTH DURING THE TUE NIGHT-WED TIME FRAME. WHILE THE 12Z RUN IS MORE
NORTHERLY THAN THE 00Z EC...IT STILL INDICATES SHOWERS WILL SPREAD
INTO THE SOUTHERN MOUNTAINS. THE CANADIAN ALSO SHOWS A SHARPER AND
MORE SOUTHERLY TROUGH UPSTREAM AT 144 HOURS/12Z WED. BUT THE GFS
KEEPS THE ACTIVITY NORTH OF THE AREA. FOR THIS PACKAGE...I DID NOT
CHANGE THE VERY LOW POPS OVER THE NORTH. WILL WAIT FOR BETTER
CONSISTENCY TO SEE IF HIGHER POPS ARE WARRANTED.
&&
.AVIATION...
FOR TONIGHT...VFR CONDITIONS WILL PREVAIL...WITH SOUTHWEST WINDS
INCREASING OVER THE HIGHER MOUNTAINS OVERNIGHT. BY FRIDAY SHOWERS
WILL SPREAD IN FROM THE NORTH AS A COLD FRONT BEARS DOWN ON THE AREA
FROM THE NORTHWEST. IN ADDITION...SOUTHWEST WINDS WILL STRENGTHEN AND
MIX INTO THE VALLEYS. THESE WINDS MAY PRODUCE WIND SHEAR AND/OR
TURBULENT MIXING. AND AT TIMES MVFR OR EVEN IFR CIGS AND/OR VSBYS
WILL DEVELOP IN VALLEY RAIN OR MOUNTAIN SNOW SHOWERS...MAINLY OVER
THE CENTRAL MOUNTAINS AND NORTH. THE SOUTH...AND THE WESTERN VALLEYS
WILL GENERALLY REMAIN DRY WITH VFR CONDITIONS.
&&
.FIRE WEATHER...
ABOVE-MENTIONED COLD FRONT WILL BRING PERIOD OF SUSTAINED WINDS
ABOVE 25 MPH FRI AFTN ALONG WITH RH VALUES HOVERING AT OR BELOW 15%.
THOUGH RECENT RAIN AND SNOW FOR ZONE 207 HAVE KEPT CONDITIONS
SOMEWHAT WET...THESE WX CONDITIONS MAY STILL CAUSE EXPLOSIVE FIRE
GROWTH. FOR THESE REASONS...A RED FLAG WARNING HAS BEEN ISSUED
FOR WATCH FOR CO FIRE ZONE 207 VALID FROM 11AM TO 6PM FRIDAY.
&&
.HYDROLOGY...
TEMPERATURES WILL WARM TO NEAR OR JUST ABOVE NORMAL VALUES THROUGH
THE REMAINDER OF THIS WEEK WHICH WILL INCREASE SNOW MELT. EXPECT
CREEKS...STREAMS AND MAINSTEM RIVER FLOWS TO INCREASE.
&&
.GJT WATCHES/WARNINGS/ADVISORIES...
CO...RED FLAG WARNING FROM 11 AM TO 9 PM MDT FRIDAY FOR ZONE 207.
FREEZE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING
FOR ZONES 006-007-011-021.
WINTER WEATHER ADVISORY FROM 6 AM FRIDAY TO NOON MDT SATURDAY
FOR ZONES 004-010-012-013.
UT...NONE.
&&
SHORT TERM.....TGR
LONG TERM......EH
AVIATION.......EH
FIRE WEATHER...TGR
HYDROLOGY......ASHazardous weather outlook, Apr 28, 3:04 PM MDT, 12 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND JUNCTION CO 304 PM MDT THU APR 28 2011 COZ001>014-017>023-UTZ022>025-027>029-292203- ANIMAS RIVER BASIN-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- CENTRAL YAMPA RIVER BASIN-DEBEQUE TO SILT CORRIDOR- EASTERN UINTA BASIN-EASTERN UINTA MOUNTAINS- ELKHEAD AND PARK MOUNTAINS-FLAT TOPS- FOUR CORNERS/UPPER DOLORES RIVER- GORE AND ELK MOUNTAINS/CENTRAL MOUNTAINS-GRAND AND BATTLEMENT MESAS- GRAND VALLEY-LA SAL AND ABAJO MOUNTAINS-LOWER YAMPA RIVER BASIN- NORTHWEST SAN JUAN MOUNTAINS-PARADOX VALLEY/LOWER DOLORES RIVER- ROAN AND TAVAPUTS PLATEAUS-SAN JUAN RIVER BASIN-SOUTHEAST UTAH- SOUTHWEST SAN JUAN MOUNTAINS-TAVAPUTS PLATEAU- UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-UPPER GUNNISON RIVER VALLEY- UPPER YAMPA RIVER BASIN-WEST ELK AND SAWATCH MOUNTAINS- 304 PM MDT THU APR 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN COLORADO. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED TODAY OR TONIGHT. DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ACCUMULATING SNOW IS EXPECTED TO START FRIDAY MORNING FOR THE NORTHERN MOUNTAINS AFTER A COLD FRONT MOVES THROUGH THE REGION. BY NOON...SNOW WILL HAVE OVERSPREAD THE CENTRAL MOUNTAINS BY NOON. TOTAL NEW SNOW ACCUMULATION BY NOON SATURDAY WILL BE FROM 4 TO 8 INCHES WITH HIGHER AMOUNTS POSSIBLE. ONCE THE COLD FRONT PASSES...MUCH COOLER TEMPS WILL FILTER DOWN FROM THE NORTHWEST BRINGING ANOTHER CHANCE FOR SUB-FREEZING TEMPS TO SOME COLORADO VALLEYS. A FREEZE WATCH HAS BEEN ISSUED FOR THOSE ZONES. SEVERAL ADVISORIES AND WARNINGS HAVE BEEN ISSUED. PLEASE VISIT WWW.WEATHER.GOV/GJT FOR ALL PERTINENT INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.
The office that day
Everything else NWS Grand Junction, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 8:55 AM MDT | Freeze Watch | GJT | Delta, Dolores, Garfield, Gunnison, Mesa, Montezuma and 2 more | 24 hr |
| Apr 29, 8:55 AM MDT | Freeze Warning | GJT | Delta, Dolores, Garfield, Gunnison, Mesa, Montezuma and 2 more | 24 hr |
| Apr 29, 1:21 PM MDT | Winter Storm Warning | GJT | Eagle, Garfield, Moffat, Pitkin, Rio Blanco, Routt | 19 hr |
Nearby
Wind Advisories in Colorado, 2011Wind Advisories in Utah, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.